# SDR USAASB01336

- Difficulty date: December 4, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189915
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - FLT 841 - ON APPROACH TO CLT, WHEN THE GEAR WAS EXTENDED, THE CREW RECEIVED GREEN INDICATIONS FOR THE MAIN GEAR AND RED FOR THE NOSE GEAR.  ON THE GO-AROUND, THE GEAR WAS CYCLED, AT WHICH TIME THE NOSE GEAR APPEARED RED, THEN CHANGED TO GREEN.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR LOCK SENSOR.  (M)
